# SDR ASAA0792307

- Difficulty date: November 24, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 19,198 hours, 8,565 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FIXED TRAILING EDGE AFT OF NACELLE CENTER SUPPORT IS CRACKED WS 278.5 LT WING FIXED TRAILING EDGE AFT OF NACELLE CENTER SUPPORT WEB REPLACED IAW B737 900 SRM 51 40 02.
